# SDR VNAA2019061541101

- Difficulty date: June 4, 2019
- Submitted: June 15, 2019
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 25,212 hours, 25,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317011
- Part serial: 7937
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAK), MAINTENANCE NOTED THAT THE AFT DRAG ANGLE HAS A CRACK MEASURING 0.85Ï¿½ LONG WHICH IS LOCATED IN THE RADIUS OF THE DRAG ANGLE. THE CRACK IS LOCATED BETWEEN A PREVIOUS REPAIR AND THE PULLEY SUPPORT BRACKET. THE AFT DRAG ANGLE (P/N 600-31907) IS FABRICATED FROM 60-10229 EXTRUDED 2024-T3511 ALUMINUM. PASSENGER DOOR AFT DRAG ANGLE PLACED ON EA69-2019-068 PERM REPAIR DUE IN 1000FH
